# SDR CHQ00039

- Difficulty date: November 9, 2001
- Submitted: November 10, 2001
- Operation: Air carrier
- Aircraft: N287
- Make and model: Emb EMB-145
- Aircraft serial: 145460
- Aircraft time: 940 hours, 676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLAP T/O CONFIG WARNING.
